Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 72, Issue 1 (2007), 119-122.
A question of van den Dries and a theorem of Lipshitz and Robinson; not everything is standard
We use a new construction of an o-minimal structure, due to Lipshitz and Robinson, to answer a question of van den Dries regarding the relationship between arbitrary o-minimal expansions of real closed fields and structures over the real numbers. We write a first order sentence which is true in the Lipshitz-Robinson structure but fails in any possible interpretation over the field of real numbers.
J. Symbolic Logic, Volume 72, Issue 1 (2007), 119-122.
First available in Project Euclid: 23 March 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hrushovski, Ehud; Peterzil, Ya'acov. A question of van den Dries and a theorem of Lipshitz and Robinson; not everything is standard. J. Symbolic Logic 72 (2007), no. 1, 119--122. doi:10.2178/jsl/1174668387. https://projecteuclid.org/euclid.jsl/1174668387